Related Questions

My doctor prescribed celexa (citalopram). I take it at 10pm every night. And every day I get a bad headache around 8pm. And I can't sleep. Is it the new medicine?

Could be. There are individual responses to different medications . If you have not experience these symptoms before you took Celexa, (citalopram) it is possible that you are having a reaction. Do go back to your doctor and tell him about your symptoms and perhaps prescribe another medication . Read more...

Can you get headaches and nausea from stopping celexa (citalopram)?

Possibly. If you stop it abruptly, then you may experience serotonin withdrawal syndrome that may manifest itself with headaches and nausea, so if you do it, you should taper off of it slowly (1 to 2 weeks). Read more...
Yea. Withdrawal can be unpleasant and can last for several weeks, depending on how long you have been taking it. Read more...
Yes. Not uncommon. Would always recommend weaning down prior to stopping. And of course, it should be done under supervision of your physician. Sudden cessation can cause increased suicidally, agitation, withdrawal symptoms and even seizures. Read more...
Unusual. Headaches and nausea are often side effects of celexa (citalopram). It is possible, but unusual, to experience this as a result of withdrawal. Read more...

I started celexa (citalopram) 5mg 2 nights ago. Are nausea and headache normal this early on? I just wanted to feel better and I feel worse.

Side effect. Headache, even migraine type, is mentioned as a possible side effect of Celexa (citalopram) in some patients. If your headaches persist, taper off the Celexa (citalopram) to see if the headaches clear. If you want to prove the connection, resume the Celexa (citalopram) and if headaches return, you have proven that you're intolerant of celexa (citalopram). Read more...
Answer. Those side effects are not common. But medications act differently on each person. If you continue to have these side effects i would recommend to stop using it and ask your doctor for an alternative medication. Read more...

When will ssri discontinuation syndrome end? Been off celexa (citalopram) 20mg for 2months now. Was on it for 6months. Symptoms are ridiculous. Neasua headache.

Talk to MD. Talk to your doctor if you are really miserable. There are strategies to deal with these not dangerous, but very annoying and sometimes incapacitating symptoms. If you were going to try something else for your anxiety, starting on it now could give you relief, among other strategies. Read more...

What other antidepressants should I avoid if 20mg of celexa (citalopram) already gives me bad brain zaps and headaches?

Antidepreseants. Prozac, paxil, (paroxetine) lexapro, luvox, zoloft between others however some of them may work different on you. You can give them a short try to see if recommended by your doctor. Read more...

Is it possible that I occasionally have an upset stomach, tiredness and headaches due to 40mg of celexa (citalopram) I'm on every day?

Yes. Particularly early in treatment, headaches, some nausea or upset stomach can be caused by an ssri like celexa, (citalopram) as well as some mild sedation. This ought to resolve itself over a few days to a couple of weeks, but if it doesn't you should discuss with your prescribing physician. Read more...

I'm slowly weaning off celexa, (citalopram) how long will I be experiencing the withdrawl symptoms for? Fatigue, body aches, headaches, buzzing in head etc..

Why withdrawing? If you are doing it slowly and appropriately you should not be having withdrawal symptoms! that is the point of weaning. The higher the dose you are taking, the longer it will take to wean--two to four weeks should be adequate for most cases. It also depends on what else you are taking. Consult your doc before doing this--should not be stopping med w/o your doc knowing. Good luck... Read more...
Mental Disorder. Depending on how long you are in that medication your body tend to adjust with out the rx, i would say few weeks. Pls ask your psychiatrist. Thanks. Read more...